Authors: Todorčević, Stevo 
Title: Forcing positive partition relations
Journal: Transactions of the American Mathematical Society
Volume: 280
Issue: 2
First page: 703
Last page: 720
Issue Date: 1-Jan-1983
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-1983-0716846-0
Abstract: 
We show how to force two strong positive partition relations on ω1, and use them in considering several well-known open problems.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

61
checked on Feb 3, 2023

Page view(s)

18
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.